# SDR DHL2005746512

- Difficulty date: July 5, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT AIRSTAIRS RT TORQUE BOX ACTUATOR ANGLE SUPPORT FITTING STRUCTURE IS CRACKED ALONG RADIUS.  REMOVED I/B WEB DOUBLER AND ANGLE AT AFT AIRSTAIR TORQUE BOX AREA IAW B727 S/B 727-53-0129.  DRILLED, INSTALLED, TREATED AND PRIMED ANGLE IAW B727 S/B 727-53-0129.  REINSTALLED I/B WEB DOUBLER IAW B727-53-0129 REV 5 FIG 4.
